# SDR FDEA201208163017

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 25490
- Aircraft time: 40,662 hours, 11,761 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ARMING L1 DOOR, EXCESSIVE FORCE HAD TO BE APPLIED TO GET SLIDE ARM INDICATOR TO DISPLAY.  FOUND ESCAPE SLIDE ARMING TAB RUBBING ON LOWER  LINING OF L1 DOOR. REF MM 52-11-02-4, ADJUSTED LOWER LINING.  ALL DOOR COMPONENTS RE-INSTALLED.  SLIDE ARMING TAB OPS CK NORMAL.  ACFT OK FOR SERVICE.
